# SDR SWAA2022051200771

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948537
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD LOWER SUPPORT ANGLE CORRODED WL 156; BS 500I; RBL 25 TO LBL25 A225-003 / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY MINIMUM ALLOWABLE MATERIAL REMAINING .056 .050 MATERIAL REMAINS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1 AAR TOOL NO. 36644 DUE DATE 08/20/22;[02] VERIFIED STEP 1 IS COMPLETE;[03] VERIFIED ITEMS 1 AND 2;[04] VERIFY NEW ANGLE P/N 143A9485-35 ATAG WN12803 IAW BOEING DWG 143A9481 REV-;[05] VERIFIED STEP 4;[06] VERIFIED STEPS 4 AND 5; PART VERIFIED AS CORRECT;[07] OK TO INSTALL;[08] INSTALLED RAIL ASSEMBLY IAW BOEING DWG 143A9481 REV- AND SRM 51-40-02 P/NO. 143A9485-35;[09] INSTALLATION COMPLETE;[10] VERIFIED STEPS 8 AND 9; JOB COMPLETE; AUDITS C/W
